# SDR ASOA20130105202

- Difficulty date: January 4, 2013
- Submitted: January 5, 2013
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 208
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LEFT ISLE SEAT TRACK GUSSET IS CORRODED OUT OF LIMITS AFTER BLENDING. R & R GUSSET.
